Record number :
2600095
Title of article :
On Some Generalizations of Reversible and Semicommutative Rings
Author/Authors :
Bhattacharjee, Arnab Department of Mathematics - Assam University, India , Chakraborty, Uday Shankar Department of Mathematics - Assam University, India
Pages :
17
From page :
11
To page :
27
Abstract :
The concept of strongly central reversible rings has been introduced in this paper. It has been shown that the class of strongly central reversible rings properly contains the class of strongly reversible rings and is properly contained in the class of central reversible rings. Various properties of the above-mentioned rings have been investigated. The concept of strongly central semicommutative rings has also been introduced and its relationships with other rings have been studied. Finally an open question raised in [D. W. Jung, N. K. Kim, Y. Lee and S. J. Ryu, Bull. Korean Math. Soc., 52(1) (2015), 247-261] has been answered.
Keywords :
Strongly central reversible ring , strongly central semicommutative ring
Journal title :
International Electronic Journal of Algebra
Serial Year :
2017
Full Text URL :
Link To Document :
بازگشت